Materials to Maintain Your ZHP IIIII Hand Protection IIIII Tools to Maintain Your ZHP
Page 1 of 4 123 ... LastLast
Results 1 to 10 of 32
  1. #1
    Join Date
    Jan 1970
    Location
    Huntsville, AL
    Posts
    4,327

    What's Your Itinerary to the 2015 ZHP Mafia Family Reunion

    A place to place your planned route and time. Let's see if we can make any connections along the way.
    Last edited by 3ZHPGUY; 05-30-2015 at 05:18 AM.

    Dinan; Hign Flow Intake System, & Strut Tower Brace
    Turner Motorsports; Underdrive Power Pulleys
    Koni Sport, Bridgestone; Potenza RE-11, Coby Wheel
    Stewart High Performance Water Pump
    Hawk High Performance Street 5.0 Brake Pads
    Brembo Rotor

    The purposeful face of a formidable athlete:

    The spine-tingling 330i Performance Package.

    Purchased CPO on 12/23/2006 with 28,090 miles

  2. #2
    Join Date
    Jan 1970
    Location
    Huntsville, AL
    Posts
    4,327
    I'm leaving Southern Middle Tennessee sometime in the early afternoon on Thursday. We should be pulling through Nashville, TN between 02:00 & 03:00 and picking I65 North. From there, depending on mood and or traffic,

    I will either:

    1. stay on I65 North to I265E just before Louisville, KY, and pick up I71 North to Mason, TN.

    2. Stay on I65 North to Elizabethtown, KY and pick up Kentucky Route 9002, The Martha Layne Collins Blue Grass Parkway heading east to Lexington, KY. Once the Blue Grass Parkway ends, I let Garmin guide me back to I75 North through the Kentucky horse farms and maybe Georgetown, KY. After about 50 miles on I75 North it will merge with I71 North and we'll take this up to Mason, OH.

    The Blue Grass Parkway route, is about 10 minutes longer but, a nice drive with light traffic.

    See Y'All in Ohio

    Dinan; Hign Flow Intake System, & Strut Tower Brace
    Turner Motorsports; Underdrive Power Pulleys
    Koni Sport, Bridgestone; Potenza RE-11, Coby Wheel
    Stewart High Performance Water Pump
    Hawk High Performance Street 5.0 Brake Pads
    Brembo Rotor

    The purposeful face of a formidable athlete:

    The spine-tingling 330i Performance Package.

    Purchased CPO on 12/23/2006 with 28,090 miles

  3. #3
    Join Date
    Feb 2011
    Location
    Valparaiso, IN
    Posts
    3,595
    Leaving South Bend, IN around noon on Friday. Route TBD.


    Sent from my iPhone


  4. #4
    Join Date
    Dec 2014
    Location
    Ypsilanti, MI
    Posts
    362
    Leaving home early Friday, south on I-75. Hoping to spend a few hours at the Air Force Museum in Dayton before heading down to Dane's Great American Feast.

  5. #5
    Join Date
    Aug 2011
    Location
    The Windy City
    Posts
    9,155
    I'm leaving Chicago in the morning on Friday. Taking 65 to 74 into Cincy. Anyone along the route who wants to tag along feel free to PM me and we can plan a rendezvous.
    Call me Seth
    CURRENT: 2016 Long Beach Blue BMW /// M2
    RETIRED: 15 F22 M235i | '08 E90 M3 DCT "GoinHAM3" | '04 E46 M3 6MT "WEGOHAM"
    '04 330i ZHP | '11 E82 135i | '08 E90 328xi | 07 E91 328xi SportWagon

    Quote Originally Posted by danewilson77 View Post
    If I wore panties, I'd be dropping them right now.

  6. #6
    Join Date
    Jun 2011
    Location
    VA/DC
    Posts
    14,443

  7. #7
    Join Date
    Feb 2011
    Location
    Valparaiso, IN
    Posts
    3,595
    Good idea... Here's my route of choice:




    Sent from my iPhone


  8. #8
    Join Date
    Feb 2011
    Location
    Deale, MD
    Posts
    1,826
    Ok, I think I finally have my route figured out.

    Name:  crazy-road arrow.jpg
Views: 372
Size:  6.2 KB

    Seriously though, plan to leave MD Thursday midday and head out through West Virginia (trying to avoid the highway and enjoy the twisties). Most likely will end up near Clarksburg, WV for the evening. Continued trip beyond to Ohio on Friday.

    Safe travels everyone.

    -Brettski

  9. #9
    Join Date
    Jun 2011
    Location
    VA/DC
    Posts
    14,443
    Quote Originally Posted by ELCID86 View Post
    Name:  ImageUploadedByTapatalk1433208367.353545.jpg
Views: 393
Size:  170.3 KB


    Thumbs, iPhone, Tapatalk.
    Safe travels Brett.

    Daniel and I plan to meet Rob (NewJack) here between 8 and 8:30 on Friday morning.

    Sheetz

    1396 S Potomac St
    Hagerstown, MD 21740

  10. #10
    Join Date
    Jan 1970
    Location
    Branford, CT
    Posts
    16,043
    Spent a couple of hours tonight coming up with an itinerary for the trip to OH. I will have 5 scheduled stops between home and the destination. It is as follows:

    Friday, June 5, 2015

    Route:
    <Home>
    To
    TownePlace SuitesCincinnati Northeast
    9369 WaterstoneBoulevard, Cincinnati, Ohio 45249


    03:00 - Departurefrom Home --> 2.5 hrs., 141 mi.

    05:30 - 05:45 -->2.25 hrs., 138 mi.
    PA Welcome Center,I-78 West - Easton, PA

    08:00 - 08:30 -->1.5 hrs., 90.6 mi.
    Blue Mtn. ServicePlaza - Newburg, PA

    • Food, Gas


    10:00 - 10:15 -->2 hrs., 124 mi.
    Sunoco Gas Station -169 N Plaza Access Rd., Somerset, PA (rest stop along highway)

    • Snacks


    12:15 - 12:30 -->2.5 hrs., 151 mi.
    I-70 Westbound RestArea - Belmont, OH

    15:00 - 15:30 -->45 min., 47 mi.
    Shell Gas Station -12320 Old U.S. 35, Jeffersonville, OH (right off highway)

    • Food (in the area), Gas


    16:15 - Arrival at TownePlace Suites CincinattiNortheast

    Shawn,
    I think we should have a similar arrival time. What sayeth you?
    BP
    2005 330i ZHP / 6MT
    Imolarot / Naturbraun
    2003 330iT / 6MT
    Orientblau / Naturbraun




    It's not the car you drive, it's how you drive it.

Page 1 of 4 123 ... LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •